MathSciNet Relay Station
MathSciNet bibliographic data
MR2502094 03E72
Wu, Dongrui; Mendel, Jerry M. A comparative study of ranking methods, similarity measures and uncertainty measures for interval type-2 fuzzy sets. Inform. Sci. 179 (2009), no. 8, 1169–1192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement